Formal functions on homogeneous spaces.
Inventiones mathematicae, Tome 86 (1986), pp. 115-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__86_143389,
author = {W.L. Chow},
title = {Formal functions on homogeneous spaces.},
journal = {Inventiones mathematicae},
pages = {115--130},
year = {1986},
volume = {86},
zbl = {0615.14029},
url = {http://geodesic.mathdoc.fr/item/IM_1986__86_143389/}
}
W.L. Chow. Formal functions on homogeneous spaces.. Inventiones mathematicae, Tome 86 (1986), pp. 115-130. http://geodesic.mathdoc.fr/item/IM_1986__86_143389/